# SDR QXEA9801582

- Difficulty date: October 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Deteriorated
- Location: Emer Exit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - UPPER TRACK SEAL IS DETERIORATED ON SERVICE EMERGENCY EXIT COVER.  REPLACED SEAL.
